Worried the attacks will get worse as I was reading on the Internet
Hello Mary v. Yes it will, Depending on the dose as well as the severity of the panic attacks. When beginning the Prozac, it is likely going to take awhile before you possibly feel relief. The drug works best once it has adapted to your system which is usually four weeks period of time. Regards pledge
Out of the multiple anti-depressants I have tried out. Prozac was the only one that I didn't get horrible side effects from. How long have you been on it & what's dosage? Certain meds I tried took weeks before i felt better. Everybody reacts DIF though. Never was able to sleep on one. Another killed my sex drive & the last one was klonipin which is more of a mood stabilizer than an depressant. I was told that I walked around like a zombie for weeks. It did put an end to all my anxiety & panic attacks but did the same to my personality. Didn't enjoy doin or goin places & never smiled. Started taking Prozac next. Was on the weekly one. I'm sorry I cnt remember the dosage but it really Did help me. Maybe a very low dosage Xanax will help. It kicks in almost immediately & doesn't last to long. There are 2 kinds of Xanax. Regular & time realeased. Freaking out while you behind wheel of your car is as bad & dangerous as driving drunk. And we all know how immpasiant & horn happy other drivers are which I've experienced & it only intensifies your anxiety & panic
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2011 • 3 answers
Posted 26 May 2011 • 2 answers
Posted 17 Jan 2013 • 5 answers
Posted 20 Jun 2013 • 3 answers
Severe panic attacks while taking Prozac? I've recently been prescribed this medication, 20mg daily?
Posted 12 Dec 2016 • 1 answer